# SDR SWIA200923125

- Difficulty date: September 8, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 17,730 hours, 13,613 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH OUTER HANDLE CORRODED.  (C-CHECK)  REPLACED HANDLE PER SRM AND AMM.
